# SDR UPS05844768

- Difficulty date: June 7, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 37552222
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2.  MAIN CABIN STA 759 LBL24 UNDER SEAT TRACK.  SEAT TRACK FLOOR SUPPORT FITTING CRACKED.  REMOVED AND REPLACED SUPPORT FITTING AT STA 759 LBL24 IAW 51-1-20D, AND 51-3-0.
